It is currently Sat Aug 19, 2017 10:15 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
PostPosted: Sun Oct 16, 2011 12:42 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 10, 2011 10:04 pm
Posts: 421
Location: California, San Diego
Good sunday Morning friends, I have a question about the "Half Life" of suboxone.
Here is my question: So the half life of suboxone is around 32-72 hrs. aproxinately. This means that HALF the suboxone is out of your system. Assuming a person took NO MORE suboxone, how long would it take for the rest of the suboxone to be gone from our system? I am sure someone has posted this very same question before and I have been searching for the answer with no luck. Thank you so much. Blessings to all
-sweet16


Top
 Profile  
 
 Post subject:
PostPosted: Sun Oct 16, 2011 1:00 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Here is the chart for the stacking effect:

http://suboxforum.com/viewtopic.php?t=3956

I hope this gives you what you're looking for.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Oct 16, 2011 1:30 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 10, 2011 10:04 pm
Posts: 421
Location: California, San Diego
Thank you Hatmaker510,

I have looked at this chart before and did not understand it. Now that I have been on this forum I understand it completely. This has been quite an educational experience to say the least.

I have had some questions reguarding doseing of sub. Like, what is 10% of 3 mg. Im just terrible with math. Luckily I googled the equation and found it is 2.9. Yaaay for me. But now I am trying to figure out how to apply it to my sub strip. This sub. subject can really consume your entire life.

Well, for now, I am down from 3mg to 2 1/2 mg. TODAY is my first 2 1/2mg. dose. I kept it under my tongue for 5-10 min. I then, when my mouth fill up w/ saliva, swished it around for as long as I could stand. (maybe 10 min) Then spit it out. I hope this is sufficient time to get the most absorbtion. I have never spit it out before. Guess I will find out. I will also practice this method till I get it right.

I have noticed since I have been tapering down my sub, that I can think more clearly and I enjoy things more. I have been trying to stay active and not let my head get the best of me. I go on bike rides w/ my kids. I work and do my regular stuff and while I am busy I do not notice many symptoms other than moodiness.

I have noticed that my libido is improving (slightly). It was nearly NON-existant while on my DOC and since I have been on sub. I am thankful in some ways because I have not been interested in going out or dating and all the booty calls are now "kicked to the curb" as my daughter would say..lol. I am able to focus completely on staying clean and getting off this sub.
Im wondering if this is a side effect that a lot of people experience while on Suboxone and/or opiates in general? Low libido? I do apologize if this is a taboo subject, I have not seen much about it on this forum.
-Sweet16


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sun Oct 16, 2011 1:44 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 21, 2011 10:43 am
Posts: 893
Location: AZ
Yes, it is very common to have a low sex drive on sub or opiates in general. I too suffer from it and a lot of people here do as well. I have nothing scientific to back this up but always wondered if it had something to do with less sensitivity. Opiates desensitize us to pain so in my mind it makes sense that they also desensitize pleasurable sensations.

ROMEO HERE IS YOUR WARNING, YOU MAY WANT TO STOP READING!

I also notice it is much more difficult to achieve an orgasm while on opiates, not impossible just takes a lot more effort. Again I go back to what I said above. Just what makes sense to me. Good luck on your taper journey.


Top
 Profile  
 
 Post subject: Libido.
PostPosted: Sun Oct 16, 2011 2:07 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 10, 2011 10:04 pm
Posts: 421
Location: California, San Diego
Oh my GOSH Breezy, YES yES and YES! Thank you for your response. I was a little worried that this subject was not an accepted topic. It has been on my mind a lot because I have always had an over active sex drive and ever since I began using opiates and now sub, I am very different in that department. Like I mentioned, I am thankful to some degree because I can now focus on my recovery without distraction and emotional ups and downs due to a relationship. Also I have been working thru so many other personal issues thruought this experience, I believe I will be a much healthier partner in my next relationship. I can honestly say achieving orgasm has been difficult at times although not impossible. (unlike when I was using my DOC, it just did not happen) . I am not glad others are having the same experience, but it IS a comfort knowing I am not the only one. I was beginning to think I will never have a drive again. Since I have began tapering slowly, I am noticeing certain "things" are beginning to wake up..Yaaay! I am going to be 40 in a few months and I would hate to think that part of my life is over. I now think this area may come back with a vengence lol..hopefully I will use caution and not let "it" be my new addiction...
I agree with you that our pain and pleasure receptors are affected by this medication. It makes sence absolutely.
Wow, the things I am learning. The human body is an amazing thing. And the human mind is another amazing thing. Both although very separate are definitely are connected.
Thank you Breezy_ann and I really do feel confident that I can and WILL do this.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Oct 16, 2011 5:05 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Hey sweet,

The low sex drive is a common side effect of opiate use.

Just to throw my experience in here, I quit all opiates at age 42 and my sex drive came roaring back. I mean I felt like I was 17 years old again!! Thank goodness I have such an accomodating wife and she never turned me down! Also, here I am, a year and 4 months off of all opiates and my sex drive is still higher than normal......that's perfectly OK with me though. :D

Hey Breezy_Ann, thanks for the warning!!! :lol:

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
 Post subject:
PostPosted: Sun Oct 16, 2011 10:54 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 10, 2011 10:04 pm
Posts: 421
Location: California, San Diego
I had a feeling "libido" would come back with a vengence after sub. Well, some lucky feller will appreciate this...Lol
Thanks you guys for making me laugh...
Have a GREAT week!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group